Aihui Zhou
Results

Journal Article
Adaptive Finite Element Approximations for a Class of Nonlinear Eigenvalue Problems in Quantum Physics
Advances in Applied Mathematics and Mechanics, Vol. 3 (2011), Iss. 4 : pp. 493–518

Journal Article
Layer-Splitting Methods for Time-Dependent Schrödinger Equations of Incommensurate Systems
Communications in Computational Physics, Vol. 30 (2021), Iss. 5 : pp. 1474–1498

Journal Article
On the "Preconditioning" Function Used in Planewave DFT Calculations and Its Generalization
Communications in Computational Physics, Vol. 18 (2015), Iss. 1 : pp. 167–179

Journal Article
Parallel Mesh Refinement of Higher Order Finite Elements for Electronic Structure Calculations
Communications in Computational Physics, Vol. 4 (2008), Iss. 5 : pp. 1086–1105

Journal Article
A Local Computational Scheme for Higher Order Finite Element Eigenvalue Approximations
International Journal of Numerical Analysis and Modeling, Vol. 5 (2008), Iss. 4 : pp. 570–589

Journal Article
A Multi-Parameter Splitting Extrapolation and a Parallel Algorithm for Elliptic Eigenvalue Problem
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 3 : pp. 213–220

Journal Article
A Multi-Parameter Splitting Extrapolation and a Parallel Algorithm for Elliptic Eigenvalue Problem
Journal of Computational Mathematics, Vol. 16 (1998), Iss. 3 : pp. 213–220

Journal Article
Convergent and Orthogonality Preserving Schemes for Approximating the Kohn-Sham Orbitals
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 1 : pp. 1–25

Journal Article
Convergence and Complexity of an Adaptive Planewave Method for Eigenvalue Computations
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 3 : pp. 636–666

Journal Article
Localization in the Incommensurate Systems: A Plane Wave Study via Effective Potentials
Communications in Computational Physics, Vol. 35 (2024), Iss. 4 : pp. 1029–1044